# SDR REXA2013073001550

- Difficulty date: July 30, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 19,613 hours, 16,964 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEERING TILLER WILL NOT AUTO CENTER WHEN RELEASED.  R & R NOSE WHEEL STEERING TILLER IAW AMM 32-51-01.  TAXIED ACFT AROUND WITH NO DEFECTS.  VERIFIED STEERING RIG IS GOOD.  OK FOR SERVICE.
